# SDR CA041215001

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 19,215 hours
- Engine: Pwa PT6A34
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Engine
- Part time: 10,665 hours, 16,252 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE 2 CRACKS WERE FOUND ON THE STARBOARD ENGINE EXHAUSTDUCT. THE CRACKS WERE LOCATED APPROXIMATELY 1.250 INCHES AFT OF THE REDUCTION GEARBOX MOUNTING FLANGE BETWEEN THE 10 AND 11:30 CLOCK POSITIONS. THE ORIGIN APPEARED TO BE FROM THE PORT EXHAUST STUB FORWARD ATTACHMENT AREA. THE CRACK LENGTHS WERE .350 AND .613 INCHES WITH A SEPARATION OF 2.250 INCHES. THE EXHAUST DUCT WASREMOVED AND SENT OUT FOR REPAIR.
